# SDR YENA2020040840311

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEIGHT VARIANT UPGRADE FROM A/C N587JB - SRM REPAIR SURVEY FUSELAGE - DAMAGE FR 69-70 AND 43L - 43R; REF AEROMAN NR W/O# 2020-79/1 WCC#2020-65025 PERFORMED PERMANENT REPAIR LOC ON EXTERANL SKIN BTW FR69 TO FR70 STR43LH TO STR 43RH IAW SRM A320 53-41-11-300-036 THIS IS MAJOR REPAIR CATEGORY A. NO FURTHER INSPECTION REQUIRED
